# SDR AALA202009239021

- Difficulty date: September 8, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,963 hours, 24,369 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D57259162001
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA ON ANCHORAGE FITTING ON RT WING BETWEEN RIB 2 AND 3, AREA MEASURING D=0.020 IN L=1.500 IN W=0.500.  REPAIRED ANCHORAGE FITTING, REF A320 SRM 57-26-13-300-008.
